Adaptive Fixed-Time Fuzzy Control of Uncertain Nonlinear Quantized Systems

Pengxu Ren, Fang Wang*, Ruitai Zhu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

This article settles the issue of adaptive fixed-time control of uncertain nonlinear quantized systems. Different from the traditional study about fixed-time control for uncertain nonlinear systems, quantitative control issue is considered in this paper, and the nonlinear term can be unknown. The new adaptive control tactic of fixed-time tracking control is proposed via fuzzy logic systems approaching unknown nonlinearity, which overcomes the existing limitation of the upper boundary of system settling time relies on the initial condition. The closed-loop system stability is guaranteed in a fixed time. At the end of this paper, the availability of the strategy is proved by a numerical simulation.

Original languageEnglish
Pages (from-to)794-803
Number of pages10
JournalInternational Journal of Fuzzy Systems
Volume23
Issue number3
DOIs
Publication statusPublished - Apr 2021
Externally publishedYes

Keywords

  • Adaptive fuzzy control
  • Backstepping technique
  • Fixed-time stability
  • Nonlinear quantized systems

Fingerprint

Dive into the research topics of 'Adaptive Fixed-Time Fuzzy Control of Uncertain Nonlinear Quantized Systems'. Together they form a unique fingerprint.

Cite this